# SDR FDEA201112075221

- Difficulty date: December 7, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REMOVAL OF SEALANT FROM BUTTJOINT FOUND VERTICAL SCRIBE LINE ON BUTT JOINT STRAP SURFACE AT BS 1621 FROM APPROX S-14L, THROUGH S-16L.  HFEC INSPECTION OF SCRIBE LINE IAW NDTM53-30-09, NO CRACKS NOTE.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, DETAIL 5, FIG 101, SHEET 6.   REMOVED BUTT SPLICE IAW SRM 51-40-02.  FABRICATED NEW BUTT SPLICE IAW DWG 146N3700.   INSTALLED NEW BUTT SPLICE, IAW SRM 51-40-02, AND DWG 146N3700.  MAJOR REPAIR (CAT. "A")
